# SDR 2005FA0001585

- Difficulty date: November 21, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N544SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8399
- Engine: Lyc IO360A1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: S14956R221605
- Condition: Leaking
- Location: Fuel System
- Part time: 949 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM THE IB WING ROOT AREA AFTER AIRCRAFT WAS FUELED.  UPON INSPECTION, RUBBER FUEL HOSES AT WING ROOT WERE FOUND TO BE HARD, SPLIT LENGTHWISE AND LEAKING THROUGH WALL OF HOSE.  (K)
